Friday

12 noon onwards

Check-in

2.30pm

"Welcome meet and greet" with afternoon tea in the drawing room

3.30pm

1-hour art lecture by Rodney

4.30pm

Break

5pm

"Be Still" with Sarah

(focussing on breathing, relaxation and grounding techniques)

5.30pm

1-hour art lesson with Rodney

6.30pm

Time to refresh

7.30pm

Evening Meal

8.30pm

Free time to relax

10pm

May we suggest an early night

Saturday

9am

Breakfast

10am

"Be Still" with Sarah

10.30am

2-hour art lesson by Rodney

12.30pm

Boxed lunch and free time – explore the Cotswolds, work on your art or simply relax

 

4.30pm

2-hour art lesson by Rodney

6.30pm

Time to refresh

7.30pm

Dinner followed by "An Evening with Rodney and Sarah"

10pm

Time for bed

Sunday

9am

Breakfast

10am

"Be Still" with Sarah

10.30am

Reflections on the weekend with Rodney

11am

Pack-up and goodbyes

12 noon

Checkout

© 2019 Fantasy Art Retreats

Contact Us: fantasyartretreats@gmail.com

@fantasyartretreats

  • Facebook - White Circle